# SDR DALA2016051403997

- Difficulty date: May 8, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR NR 3 LOWER POSTION, CORROSION WAS FOUND ON THE WEB. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  R & R WEB IAW SRM.
